PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 74 | 4 | 329-346
Tytuł artykułu

Unbounded stability of two-term recurrence sequences modulo $2^k$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Department of Mathematics, Ohio University, Athens, Ohio 45701, U.S.A.
  • Department of Mathematics, Ohio University, Athens, Ohio 45701, U.S.A.
Bibliografia
  • [1] W. Carlip and E. Jacobson, Stability of two-term recurrence sequences modulo $2^k$, Fibonacci Quart., to appear.
  • [2] R. D. Carmichael, On the numerical factors of the arithmetic forms αⁿ ± βⁿ, Ann. of Math. (2) 15 (1913), 30-70.
  • [3] E. T. Jacobson, Distribution of the Fibonacci numbers mod $2^k$, Fibonacci Quart. 30 (1992), 211-215.
  • [4] W. Narkiewicz, Uniform Distribution of Sequences of Integers in Residue Classes, Lecture Notes in Math. 1087, Springer, New York, 1984.
  • [5] J. Pihko, A note on a theorem of Schinzel, Fibonacci Quart. 29 (1991), 333-338.
  • [6] A. Schinzel, Special Lucas sequences, including the Fibonacci sequence, modulo a prime, in: A Tribute to Paul Erdős, A. Baker, B. Bollobás, and A. Hajnal (eds.), Cambridge University Press, 1990, 349-357.
  • [7] L. Somer, Distribution of residues of certain second-order linear recurrences modulo p, in: Applications of Fibonacci Numbers, A. N. Philippou, A. F. Horadam, and G. E. Bergum (eds.), Kluwer, 1988, 311-324.
  • [8] L. Somer, Distribution of residues of certain second-order linear recurrences modulo p-II, Fibonacci Quart. 29 (1991), 72-78.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav74i4p329bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.